# SDR AALA202202235667

- Difficulty date: February 22, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737*
- Aircraft serial: 31071
- Aircraft time: 37,341 hours, 15,340 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAVATORY ENTRY DOOR IS DIFFICULT TO OPEN AND CLOSE. ADJUSTED RIGHT AFT LAVATORY DOOR, OPEN AND CLOSED OPERATIONS CHECK OKAY PER AMM 25-40-00.
